# SDR 9705395639

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 727251
- Aircraft serial: 26486
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION, RECEIVED NO DOWN AND LOCKED INDICATION FOR THE NOSE LANDING GEAR.  USED ALTERNATE LANDING GEAR SYSTEM SWITCH AND CHANGED LIGHT BULBS IN GEAR INDICATION INDICATOR.  AIRCRAFT LANDED WITHOUT INCIDENT.  PERFORMED NOSE GEAR EXTENSION AND RETRACTION CHECK, OPERATIONAL CHECK OK.
